# SDR USAA2012030200005

- Difficulty date: March 1, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N507AY
- Make and model: Airbus A321-231
- Aircraft serial: 3712
- Aircraft time: 12,775 hours, 3,986 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: F100031000
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - EMERGENCY EXIT LIGHT SEAT 6C DAMAGED.  REPLACED EMERGENCY EXIT LIGHT SEAT 6C & OPS CHECK GOOD IAW A321 AMM 33-51-19 & 33-51-00.
